# SDR 9723419984

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AT FS 1133, OPERATIONAL CHECK NORMAL.
